Important Information To buy this product you must be over 16 years of age. As with all medicines you should consult your Doctor or Pharmacist If you are currently taking any other medication. If your symptons persist or if you suffer any allergies. You should always seek advice if you are breast feeding, pregnant or planning a pregnancy. Keep all medicines out of the reach and sight of children. Always read the label. INGREDIENTS PARACETAMOL PH EUR (500 MG) GUAIPHENESIN PH EUR (200 MG) PHENYLEPHRINE HYDROCHLORIDE PH EUR (10 MG) ETHYL ALCOHOL (19% V/V) PROPYLENE GLYCOL SORBITOL GLYCEROL SUNSET YELLOW (E110)
HOW TO USE No current information. STORAGE STORE BELOW 25ºC. PATIENT INFORMATION No current information. LICENCE NUMBER No current information. Pill Revision details No current information.
BEECHAMS ALL IN ONE - 160 mililitre
No customer reviews yet. Be the first.
Not suitable for children under 12 Years (Advisory)
Product License No: PL 00079/0320
Please read the enclosed leaflet carefully before taking this medicine.
How to Take For oral use. Adults and children 12 years and over: Fill measure cup to 20ml mark and take one 20ml dose. Repeat every 4 hours as necessary, but do not take m
Each 20ml dose contains: Paracetamol 500mg, Guaifenesin 200mg, Phenylephrine Hydrochloride 10mg, Contains Ethanol 19% v/v see leaflet for further information, Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 1
To ensure the health of our customers, medical products are subject to approval by the duty pharmacist. The pharmacist may contact you before despatching your order.